# SDR AU980282

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Lt Pylon Access
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) LT PYLON AFT ACCESS FAIRING HAD NUMEROUS FASTENERS MISSING.  SUSPECT INCORRECT TORQUE.
